MAUDE Adverse Event Report: STRAIGHT SMILE, LLC BYTE TEETH ALIGNERS; ALIGNER, SEQUENTIAL

STRAIGHT SMILE, LLC BYTE TEETH ALIGNERS; ALIGNER, SEQUENTIAL
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Physical Asymmetry (4573)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
I began treatment with byte aligners on (b)(6) 2023.I used the product as instructed and wore the retainers for approximately a year.Over time, i developed painful and harmful side effects, including clashing of my front teeth, loss of contact between my back teeth, and bite misalignment.I reported these issues to byte multiple times.Instead of properly evaluating the situation, they sent me additional aligners that worsened my bite and advised me to continue, claiming my bite would improve over time.Eventually, the discomfort and misalignment became so severe that i had to stop wearing the retainers altogether.Recently, byte issued an urgent field safety notification admitting their treatment onboarding may not adequately screen for conditions like mine, which could result in exactly the kinds of complications i've experienced.Despite this acknowledgment, byte has refused to address my concerns, denied me a refund, and will no longer assist me in any way.

Brand Name
BYTE TEETH ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
STRAIGHT SMILE, LLC
MDR Report Key21962027
Report NumberMW5169957
Device Sequence Number7272593
Product Code NXC
Combination Product (Y/N)N
Initial Reporter CountryPR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite